# SDR UALA2011071903680

- Difficulty date: July 17, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 59,415 hours, 21,547 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Broken
- Location: O2 Mask Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 20-D, E, F OXYGEN MASKS DOOR LATCH BROKEN.  DF PER MEL REF: 3521A,SEAT ROW 20 D, E, F NOT TO BE OCCUPIED.  -CQT-  :PART NUMBER FOR NEW MODULE IS AJ5R34-25.  NEXT STATION, CONFIRM PARTS NEEDED AND IPC REFERENCE.  SUSPECT IPC 35-21 (PCN 649-2749).  NEXT STATION UPDATE. :REFERENCE VERIFIED CORRECT.  PARTS: 649-2749  2M1133-25 (CONTAINER ASSY).  REBONDED LATCH RELEASE PIN TO DOOR.  DOOR IS SECURE,ACP O2 MASK DROP CHK.  TESTS OKAY.  SEAT ROW RETURNED TO NORMAL USE.
